# SDR DALA2017080906059

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,284 hours, 28,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP (ABOVE LONG 26L) FROM Y=900 TO Y=943 AT AFT CARGO COMPARTMENT. STRAP WAS REPLACED PER SRM 51-41-02, 51-41-05, AND DWG S2912900 REV D.
